Publication detail

On a Solvable Symmetric and a Cyclic System of Partial Difference Equations

STEVIČ, S. ŠMARDA, Z. IRIČANIN, B.

Original Title

On a Solvable Symmetric and a Cyclic System of Partial Difference Equations

English Title

On a Solvable Symmetric and a Cyclic System of Partial Difference Equations

Type

journal article in Web of Science

Language

en

Original Abstract

It is shown that the following symmetric system of partial difference equations is solvable on the combinatorial domain. The corresponding result for a related three-dimensional cyclic system of partial difference equations is also proved.

English abstract

It is shown that the following symmetric system of partial difference equations is solvable on the combinatorial domain. The corresponding result for a related three-dimensional cyclic system of partial difference equations is also proved.

Keywords

Partial diffrence equations; symmetric system; cyclic system

Released

28.12.2018

ISBN

0354-5180

Periodical

FILOMAT

Year of study

2018

Number

32:6

State

RS

Pages from

2043

Pages to

2065

Pages count

23

Documents

BibTex


@article{BUT151931,
  author="Stevo {Stevič} and Zdeněk {Šmarda} and Bratislav {Iričanin}",
  title="On a Solvable Symmetric and a Cyclic System of Partial Difference Equations",
  annote="It is shown that the following symmetric system of partial difference equations is solvable on the combinatorial domain. The corresponding result for a related three-dimensional cyclic system
of partial difference equations is also proved.",
  chapter="151931",
  doi="10.2298/FIL1806043S",
  howpublished="online",
  number="32:6",
  volume="2018",
  year="2018",
  month="december",
  pages="2043--2065",
  type="journal article in Web of Science"
}